MAUDE Adverse Event Report: PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450002605
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with enlarged aortic aneurysm was admitted for an endovascular repair.When injecting contrast through the catheter, from the performa® angiographic catheter broke apart into 2 pieces.Both pieces were removed without known harm to the patient.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12258442
Report Number12258442
Device Sequence Number17329025
Product Code DQO
UDI-Device Identifier00884450002605
UDI-Public(01)00884450002605(01)00884450002605(17)240301(10)E2061862
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2021
Report Date (Section F) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450002605
Device Catalogue Number7742-20M100SH
Device Lot NumberE2061862
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2021
Usage of Device Unknown
Patient Sequence Number1
Patient Weight104
Date Report Sent to FDA07/22/2021